Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

my husband has Parkinson's and he is now starting to

my husband has Parkinson's and he is now starting to hear people and see people that are not there, I am very confused because I do not know what stage he is in, he falls a lot and is always reaching for things, and thinks people are in our home. Thank you
Tue, 16 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband has Parkinsons Disease--is 86---he has red spots on his arms and face --more like red splotches--some darker in color than others. He now has some on his face. Syphilis has been ruled out. And the red spots are getting progressively worse. These splotches started slowly approximately 18 months ago and have not had any treatment or diagnosis.

doctor1 MD

Hello Dr. Weil, My husband has Parkinson s disease which started 6 years ago, now but doing quite well, he only has a slight twitch in his lip and sometimes a weakness in his feet and his memory is not as sharp as it used to be. He also has prostate cancer, but in great remission for the last 3 years. Dr. told him he may be a borderline diabetic, he does not take any prescription for it, he just takes good care of his diet. Can he take your Juvenon pills, would they help him, especially with his memory? Thank you,

doctor1 MD

My husband has been diagnosed with Parkinson s. He is on Sinemet and Azilect and rigidity, balance, cramped handwriting, shuffling walk are all improved, But his most distressing symptom is a feeling of tightness in the face, right hand and foot that is with him 24/7 except when the affected area is in use (such as when he is eating or talking). This is driving him crazy--it is not painful, but so maddingly annoying and difficult to ignore. Also since he started Sinemet he is constantly queasy, as though he is about to be sea-sick. The doctor increased the dosage of Sinemet thinking the tightness would react to a larger dosage but there was no change.

Loading Online Doctors....